# SDR DALA2016020600913

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 991
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON BS 991 AND X=7 AT LT MLG WHEEL WELL.  ANGLE WAS REPAIRED IAW  ER/A413026-14 MA, REV ORIGINAL SRM 51-10-3, PAR 14, 21 AND 51-30-5.
